# SDR FDEA202510152008

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981259210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION, LT SIDE FUSELAGE FRAME FR73A ONE RIVET HOLE CRACKED AT S24L - S25L  REPAIRED LH DOOR FRAME FR73A RIVET HOLE AT STGR24 - STGR25.THIS IS   CATEGORY B REPAIR.MAJOR REPAIR IAW FEDEX GMM6-2-100.SEE WRI 53100887 FOR WORK   DETAILS.
